International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 3, Pages 551-557
Oscillation criteria for certain nonlinear fourth order equations
Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA
Received 30 August 1982
Copyright © 1983 W. E. Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This work investigates the behavior of solutions of certain nonlinear fourth
order differential equations. An example is given showing that these equations can have both oscillatory and nonoscillatory solutions simultaneously. Finally, several criteria for the existence of oscillator solutions are established.